# SDR DALA1313786803

- Difficulty date: April 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102431
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT FRAME BS 580, S22-24L HAS DENTS. REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5, DETAIL 1.
